American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Rafael D. Benguria and Cecilia Yarur. Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizs\"acker type equations . Trans. Amer. Math. Soc. 320 (1990) 665-675. MR 974511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Steve Surace. The Schr\"odinger equation with a quasi-periodic potential . Trans. Amer. Math. Soc. 320 (1990) 321-370. MR 998358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark S. Ashbaugh and Rafael Benguria. Optimal lower bound for the gap between the first two eigenvalues of one-dimensional Schr\"odinger operators with symmetric single-well potentials . Proc. Amer. Math. Soc. 105 (1989) 419-424. MR 942630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Juan Luis Vázquez and Cecilia Yarur. Isolated singularities of the Schr\"odinger equation with a good potential . Trans. Amer. Math. Soc. 315 (1989) 711-720. MR 932451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas Kappeler. Isospectral potentials on a discrete lattice. III . Trans. Amer. Math. Soc. 314 (1989) 815-824. MR 961624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Cushman and J. J. Duistermaat. The quantum mechanical spherical pendulum. Bull. Amer. Math. Soc. 19 (1988) 475-479. MR 956603.
Abstract, references, and article information   
View Article: PDF

[7] Yoshio Tsutsumi and Kenji Yajima. The asymptotic behavior of nonlinear Schrödinger equations. Bull. Amer. Math. Soc. 11 (1984) 186-188. MR 741737.
Abstract, references, and article information   
View Article: PDF

[8] Alan Weinstein and Steven Zelditch. Singularities of solutions of some Schrödinger equations on ${\text{R}}^n $. Bull. Amer. Math. Soc. 6 (1982) 449-452. MR 648532.
Abstract, references, and article information   
View Article: PDF

[9] D. Isaacson, E. L. Isaacson, D. Marchesin and P. J. Paes-Leme. Numerical analysis of spectral properties of coupled oscillator Schr\"odinger operators. I. Single and double well anharmonic oscillators . Math. Comp. 37 (1981) 273-292. MR 628695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alan D. Sloan. The strong convergence of Schr\"odinger propagators . Trans. Amer. Math. Soc. 264 (1981) 557-570. MR 603781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1